RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 3, страницы 48–59 (Mi emj265)  

Investigation of mathematical models of one-phase Stefan problems with unknown nonlinear coefficients

N. L. Gol'dman

Research Computer Center, M.V. Lomonosov Moscow State University, 119 992 Moscow, Russia

Аннотация: One-phase models of inverse Stefan problems with unknown temperature-dependent convection coefficients are considered. The final observation is considered as an additional information on the solution of the direct Stefan problem. For such inverse problems we justify the corresponding mathematical statements allowing to determine coefficients multiplying the lowest order derivatives in quasilinear parabolic equations in a one-phase domain with an unknown moving boundary. On the basis of the duality principle conditions for the uniqueness of their smooth solution are obtained. The proposed approach allows one to clarity a relationship between the uniqueness property for coefficient inverse Stefan problems and the density property of solutions of the corresponding adjoint problems. It is shown that this density property follows, in turn, from the known inverse uniqueness for linear parabolic equations.

Ключевые слова и фразы: inverse Stefan problems, parabolic equations, phase boundary, uniqueness theorems, duality principle.

Финансовая поддержка
This work was supported by M.V. Lomonosov Moscow State University (the program Main Directions of Scientific Researches).


Полный текст: PDF файл (368 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 35K59, 35R30, 35R35
Поступила в редакцию: 01.03.2016
Исправленный вариант: 23.02.2017
Язык публикации: английский

Образец цитирования: N. L. Gol'dman, “Investigation of mathematical models of one-phase Stefan problems with unknown nonlinear coefficients”, Eurasian Math. J., 8:3 (2017), 48–59

Цитирование в формате AMSBIB
\RBibitem{Gol17}
\by N.~L.~Gol'dman
\paper Investigation of mathematical models of one-phase Stefan problems with unknown nonlinear coefficients
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 3
\pages 48--59
\mathnet{http://mi.mathnet.ru/emj265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000416973500006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj265
  • http://mi.mathnet.ru/rus/emj/v8/i3/p48

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:95
    Полный текст:30
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019